# SDR CALA2022092802545

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767
- Aircraft serial: 29446
- Aircraft time: 86,285 hours, 12,283 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: NA
- Condition: None
- Location: Other
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R TRIM AIR CONT STATUS MESSAGE RESET R/H TRIM AIR SYS OPS CHECK GOOD
